# SDR SWIA201023979

- Difficulty date: March 27, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 24,497 hours, 34,041 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNING SMELL FROM LEFT PACK ON GROUND.  (FLT 6645)  REPLACED PACK SWITCH AND REPAIRED WIRES.
